Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin making me worse? Depression Spriggy

Posted by Phillipa on March 24, 2005, at 20:45:40

In reply to Klonopin making me worse? Depression, posted by Spriggy on March 24, 2005, at 19:44:01

Klonopin depressed me. But that's me. I don't think you have been taking it long enough that you have to worry about weaning off of it. If you felt better without it then try it. Maybe the lamictal will quiet the anxiety. Remember you have the restoril for sleep. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:475155
URL: http://www.dr-bob.org/babble/20050322/msgs/475192.html